Advil Advil Ibuprofen Pain Reliever/Fever Reducer 200mg Coated Tablets, 300ct

These Advil Ibuprofen Pain Reliever/Fever Reducer 200mg Coated Tablets temporarily relieve minor aches and pains due to headaches, toothaches, backaches, menstrual cramps, the common cold, muscle aches and minor pain from arthritis. Tempora...rily reducing fever, these Advil Ibuprofen Tablets, 300 ct, allow you to get back to your normal routine, even when under the weather. These Advil Fever Reducer Tablets come in a convenient 300-count bottle. Read More

Equate
$6.98 at Walmart

Get rid of those aches and pains with Equate Extra Strength Pain Reliever/Fever Reducer. This 500mg Equate Pain Reliever, 250 coun...t (Pack of 2), temporarily relieves headache, backache, minor arthritis pain, toothache, muscular aches, premenstrual and menstrual cramps and minor aches and pains due to the common cold. This Equate Acetaminophen also temporarily reduces fever and contains no aspirin. Read More

Motrin
$13.96 at Walmart

Motrin IB Ibuprofen Pain Reliever/Fever Reducer Coated Caplets temporarily relieve minor aches and pains due to: headache; muscula...r aches; minor pain of arthritis; toothache; backache; the common cold; menstrual cramps. They temporarily reduce fever. Read More

Tylenol
$8.95 at Walmart

Tylenol Extra Strength Caplets temporarily reduces fever and relieves minor aches and pains. The 100-count Tylenol 500mg Caplets h...elp relieve headaches, muscular aches, arthritis, toothaches, backaches and the pain caused by a common cold. Find quick relief from pain with Tylenol Caplets. Read More

Equate
$10.47 at Walmart

Equate Nitetime Original Flavor Cold & Flu Relief is a cough suppressant and antihistamine that provides temporary relief from the... common cold and flu symptoms. Equate Relief, 12 fl oz, (Pack of 2) relieves aches, fever, cough, sneezing and runny nose. This Original Flavor Multi-Symptom Relief comes with a dosage cup and is designed to help you get an uninterrupted, good night's sleep. Read More

Equate
$6.98 at Walmart

Equate Ibuprofen Pain Reliever/Fever Reducer Coated Tablets temporarily relieve minor aches and pains. Reach for these Pain Reliev...er Tablets, 250 ct, 2pk, for relief from headaches, muscular aches, arthritis, toothaches, backaches, menstrual cramps and pain caused by the common cold. Carefully read the instructions that come with the Equate Tablets to ensure proper use. For everyday aches and pains, you'll be glad you have Equate Ibuprofen Pain Reliever/Fever Reducer Coated Tablets in your medicine cabinet. Read More

Equate
$3.84 at Walmart

Equate Junior Strength Chewable Grape Flavor Pain Reliever/Fever Reducer, 100mg, is designed to deliver a mild yet effective dose ...of pain relief to children. This children's pain reliever temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. This NSAID pain reliever was specifically formulated for kids ages 2-11 and was designed to last for up to eight hours. Read More

Excedrin
$13.94 at Walmart

The Excedrin Extra Strength Acetaminophen Pain Reliever contains two different types of pain relievers in every pill. It also incl...udes a booster to enhance the relief. These 200-count Excedrin pain reliever caplets can be taken for minor aches and pains, headaches, colds, arthritis, muscular aches and toothaches. Read More

Sine Off
$4.78 at Walmart

Sine Off: Sinus/Cold Medicine temporarily relieves symptoms associated with hay fever and other upper respiratory allergies. This ...24 ct pack of sinus medicine provides relief from runny nose and sneezing, as well as itching of the nose or throat, itchy watery eyes, nasal and sinus congestion, sinus pain, headache and fever. For fast and effective relief from flu symptoms, Sine Medicine can be taken by adults and children 12 years of age and older. You can take two caplets of Sine Off: Sinus/Cold Medicine with water every six hours, as needed. Read More

Equate
$6.98 at Walmart

Equate Diphenhydramine Hydrochloride 25mg Antihistamine Allergy Relief tablets temporarily relieve runny nose and sneezing due to ...cold and flu symptoms. With these Equate allergy relief tablets, you can help fight off sneezing; an itchy nose and throat; and itchy, watery eyes due to hay fever or other upper respiratory allergies. This Diphenhydramine HCl Antihistamine features 200 mg of calcium per tablet and each packet comes with 200 tablets that can keep you comfortable through cold and allergy season. These Equate Diphenhydramine Hydrochloride 25mg Antihistamine Allergy Relief tablets are not only effective but are also designed to be easy to swallow. Read More

Equate
$7.38 at Walmart

Equate Children's Ibuprofen Pain Reliever/Fever Reducer has a fruity berry flavor that makes it easier for kids to take their medi...cine. For children ages 2 to 11, this Ibuprofen Oral Suspension temporarily reduces fever and relieves minor aches and pains due to such ailments as the common cold, flu, sore throat, headache and toothache. Equate Children's Ibuprofen Pain Reliever/Fever Reducer lasts for up to eight hours and is alcohol free. Included with the Equate Children's Ibuprofen Pain Reliever/Fever Reducer is a cup for accurate dosing. This bottle contains 8 oz of Equate Pain Reliever. Read More

View wishlist Continue shopping